# SDR CALA2023041201105

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 99,465 hours, 17,869 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Thrust Reverser
- Part number: NA
- Condition: Unknown
- Location: Eng #1 T/R
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENGINE THRUST REVERSER O/B AFT UPPER SIDE HAS 9 FASTENERS MISSING. SEE PHOTO. ADDED PHOTO. INSTALLED NEW FASTENERS REF. SRM 51-40-02, NO DAMAGE TO PANEL NOTED, OK FOR SERVICE.
